# SDR 99ZZZX4110

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Raphael Aviation Services LLC, repair station RA1R822D
- Engine: Pwa JT8D17A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 5003204023
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FROM SERVICE DUE TO IN-FLIGHT SHUTDOWN.  THE ENGINE SUFFERED LPT CONTAINED FAILURE.
